Causes Of Excessive Menstrual Blood?
Good afternoon tomorrow. I’m 38 years old. Leucorrhoea is not normal. After entering the drug nystatin. Even the doctor’s blood came out. I said there was a lump in the mouth of the uterus … what was the cause of the drug intake until bleeding again … even though I had menstrual bleeding. And my period is not normal. Like a lot of miscarriages, and my period is two weeks LBH.
Hello, Thank you for the question.
Have you consulted your obstetrician and gynecologist?
Having excessive menstrual blood (more blood counts or longer menstrual periods) is known as menorrhagia. Some causes of menorrhagia are:
polycystic ovary syndrome
Infection of the cervix / cervix may indeed cause abnormal vaginal discharge and bleeding from the vagina, especially after intercourse. Bleeding that occurs when you enter the drug may be caused by drug irritation in the vaginal wall or cervix or blood trapped in the vagina that moves and exits the vagina when the drug is inserted. However, if the bleeding that comes out a lot and does not stop, you should immediately re-consult with your obstetrician and gynecologist.
Also consult your obstetrician and gynecologist about your abnormal menstruation. The doctor will examine you to find the cause and determine further treatment.
In the meantime, please avoid intercourse. Wear underwear that easily absorbs sweat. If you use pads, immediately replace pads that are already full.
Hopefully this information is useful.